In response to article entitled "Coronary spasm and hypersensitivity to amoxicillin: Kounis or not Kounis syndrome?"


Tavil Y.

INTERNATIONAL JOURNAL OF CARDIOLOGY, vol.135, no.3, pp.398, 2009 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Letter
  • Volume: 135 Issue: 3
  • Publication Date: 2009
  • Doi Number: 10.1016/j.ijcard.2008.04.001
  • Title of Journal : INTERNATIONAL JOURNAL OF CARDIOLOGY
  • Page Numbers: pp.398

Abstract

The concurrence of acute coronary syndrome with amoxicillin/clavulanic acid intake has been defined as Kounis syndrome. There are some controversial factors which may effect this circumstance. Particularly, the condition which triggers the coronary vasospasm may mimic this syndrome. Furthermore, in the present case, an allergic study had been performed, showing hypersensitivity to penicillin and beta-lactamic agents that ruled out the role of amoxicillin administration. (C) 2008 Elsevier Ireland Ltd. All rights reserved.